Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 6971743, 6 pages
https://doi.org/10.1155/2017/6971743
Research Article

The Asymptotic Behaviours of a Class of Neutral Delay Fractional-Order Pantograph Differential Equations

School of Mathematics and Statistics, Xuchang University, Xuchang 461000, China

Correspondence should be addressed to Baojun Miao; moc.621@5002oaimjb

Received 1 April 2017; Revised 8 July 2017; Accepted 3 August 2017; Published 22 October 2017

Academic Editor: Antonio Scarfone

Copyright © 2017 Baojun Miao and Xuechen Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham and A. S. Vatsala, “General uniqueness and monotone iterative technique for fractional differential equations,” Applied Mathematics Letters, vol. 21, no. 8, pp. 828–834, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. B. Bayour and D. F. Torres, “Existence of solution to a local fractional nonlinear differential equation,” Journal of Computational and Applied Mathematics, vol. 312, pp. 127–133, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. X. Yang, Z. Wei, and W. Dong, “Existence of positive solutions for the boundary value problem of nonlinear fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 1, pp. 85–92, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. N. Li and C. Wang, “New existence results of positive solution for a class of nonlinear fractional differential equations,” Acta Mathematica Scientia B, vol. 33, no. 3, pp. 847–854, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. H. Zhang, Z. X. Zheng, and W. Jiang, “Existence of solutions for nonlinear fractional-order functional differential equations,” Acta Mathematica Scientia, vol. 31, no. 2, pp. 289–297, 2011. View at Google Scholar · View at MathSciNet
  6. P. Rahimkhani, Y. Ordokhani, and E. Babolian, “A new operational matrix based on Bernoulli wavelets for solving fractional delay differential equations,” Numerical Algorithms, vol. 74, no. 1, pp. 223–245, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. P. Rahimkhani, Y. Ordokhani, and E. Babolian, “An efficient approximate method for solving delay fractional optimal control problems,” Nonlinear Dynamics, vol. 86, no. 3, pp. 1649–1661, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Yüzbasi, N. Sahin, and M. Sezer, “A Bessel collocation method for numerical solution of generalized pantograph equations,” Numerical Methods for Partial Differential Equation, vol. 28, pp. 1105–1123, 2012. View at Google Scholar
  9. S. Yuzbasi and M. Sezer, “An exponential approximation for solutions of generalized pantograph-delay differential equations,” Applied Mathematical Modelling, vol. 37, pp. 9160–9173, 2013. View at Google Scholar
  10. T. Akkaya, S. Yalcinbas, and M. Sezer, “Numeric solutions for the pantograph type delay differential equation using First Boubaker polynomials,” Applied Mathematics and Computation, vol. 219, pp. 9484–9492, 2013. View at Google Scholar
  11. P. Rahimkhani, Y. Ordokhani, and E. Babolian, “Numerical solution of fractional pantograph differential equations by using generalized fractional-order Bernoulli wavelet,” Journal of Computational and Applied Mathematics, vol. 309, pp. 493–510, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Z.-H. Yu, “Variational iteration method for solving the multi-pantograph delay equation,” Physics Letters A, vol. 372, no. 43, pp. 6475–6479, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. K. Balachandran and S. Kiruthika, “Existence of solutions of nonlinear fractional pantograph equations,” Acta Mathematica Scientia B, vol. 33, no. 3, pp. 712–720, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. H. Peics, “On the asymptotic behaviour of difference equations with cintinuous arguments,” Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, vol. 9, pp. 271–285, 2002. View at Google Scholar
  15. E. H. Doha, A. H. Bhrawy, D. Baleanu, and R. . Hafez, “A new Jacobi rational-Gauss collocation method for numerical solution of generalized pantograph equations,” Applied Numerical Mathematics, vol. 77, pp. 43–54, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  16. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet